# SDR ASOA201001446

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED RT OVERWING BELOW EMERGENCY EXIT FWD SIDE RT.  REMOVED INTERCOSTAL AT FS 449.85 BELOW RT EMERGENCY EXIT IAW SRM 51-42-06. DRILL AND INSTALL NEW SERVICEABLE INTERCOSTAL.  FABRICATED NEW PART FROM S6144-33. EXTRUDED ANDGLE IAW STEP 1 OF RE0 601R-53-82-396.  PERFOMRED EDDY CURRENT INSP IAW RED 601R-53--82-396 SND NDTM 51-20-06 ON FABRICATED ANGLE. NO CRACK NOTED.  COMPLIED WITH STEPS 3 AND 4 OF RE0601R-53-82-396. AND INSTALLED NEW INTERCOSTAL IAW SRB 51-42-06.
